Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 133, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 13, 2014, 11:35 PM EDT for Harrison County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 11:35 PM EDT (03:35 UTC)
- Expired
- Jul 14, 2014, 12:00 AM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Harrison County, IN
The radar
The Louisville radar (KLVX), 29 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 724 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1723 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WUUS53 KLMK 140335
SVRLMK
INC061-140400-
/O.NEW.KLMK.SV.W.0133.140714T0335Z-140714T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1135 PM EDT SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL MIDNIGHT EDT
* AT 1133 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF CORYDON...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CORYDON...CENTRAL...DOGWOOD...NEW MIDDLETOWN AND BRECKENRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3825 8599 3805 8598 3807 8628 3812 8628
3814 8627 3817 8630 3820 8631
TIME...MOT...LOC 0335Z 266DEG 26KT 3813 8620
HAIL...<.75IN
WIND...60MPH
$$
EER2 follow-up statements
841
WWUS53 KLMK 140346 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 PM EDT SUN JUL 13 2014
INC061-140400-
/O.CON.KLMK.SV.W.0133.000000T0000Z-140714T0400Z/
HARRISON IN-
1146 PM EDT SUN JUL 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
HARRISON COUNTY UNTIL MIDNIGHT EDT...
AT 1144 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
CORYDON...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW MIDDLETOWN AND BRECKENRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3807 8623 3812 8622 3814 8621 3818 8621
3821 8622 3825 8599 3805 8598
TIME...MOT...LOC 0347Z 266DEG 26KT 3814 8609
HAIL...<.75IN
WIND...60MPH
$$
EER887
WWUS53 KLMK 140359
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1159 PM EDT SUN JUL 13 2014
INC061-140409-
/O.EXP.KLMK.SV.W.0133.000000T0000Z-140714T0400Z/
HARRISON IN-
1159 PM EDT SUN JUL 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARRISON COUNTY WILL
EXPIRE AT MIDNIGHT EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM AND
OTHER STORMS THAT WILL CONTINUE OVERNIGHT.
LAT...LON 3807 8623 3812 8622 3814 8621 3818 8621
3821 8622 3825 8599 3805 8598
TIME...MOT...LOC 0359Z 266DEG 26KT 3815 8598
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 8:28 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 13, 8:28 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 828 PM EDT Sun Jul 13 2014 ...Forecast Update... Issued 825 PM EDT Sun Jul 13 2014 Just did a quick update to higher-resolution products to reflect lower POPs over most of the area for the next few hours. Thunderstorms over southern Indiana remain disorganized after failing to generate a cold pool, so would not expect this line to march south through Kentucky as previously advertised. Zone Forecast shows most areas under a likely POP for the night, and this still has a good shot at verifying. Next wave upstream is generating convection along the east-west oriented surface trof over SE Missouri, and with this boundary hanging up somewhere over the Ohio Valley, expect precip chances will be on the increase again after midnight. Still a low-end likely, as locations that do not end up close enough to the boundary could well miss the action. Not yet ready to tone down the HWO at the moment, as there is still quite a bit of downdraft CAPE and storms over southern Indiana still appear capable of producing near-severe winds. .SHORT TERM (Now through Monday Night)... Issued at 300 PM EDT Sun July 13 2014 A weak cold front draped across central Indiana will slowly sag south this evening across southern Indiana. It will then stall out overnight across north central Kentucky before finally pushing south towards Tennessee on Monday. This boundary will serve as a focus for repeated episodes of convection this evening and overnight, with a possibility of isolated damaging winds this evening and localized heavy rain through Monday. For the rest of this afternoon and evening, expect that scattered to numerous thunderstorms will congeal into a line of storms by late afternoon or evening, then slowly sag south towards I-64 by mid to late evening. It will be this line that has a potential to produce isolated severe weather, mainly in the form of damaging winds. Farther south across central Kentucky, clusters of scattered thunderstorms will produce brief heavy rainfall and gusty winds through late afternoon. Overnight, a weak upper-level wave will move east and allow showers and storms to continue. High PWATs and possibly training storms, may bring localized excessive rainfall. Indeed, expect an west-east strip along the axis of heaviest rain to average 1 to in excess of 2 inches somewhere across southern Indiana or central Kentucky overnight. Across our southern counties, widespread thunderstorm coverage will likely not develop until after midnight, and may continue in some fashion through the mid-morning hours. Temperatures will stay warm overnight, especially prior to any thunderstorm activity. Lows will likely range from the upper 60s north to the lower 70s south. The focus for any additional thunderstorm development Monday afternoon will be across our southern counties, which will lie under the axis of greatest precipitable water and have the potential for adequate instability. Depending on instability and cloud cover, some storms may become severe across our south during the afternoon. Scattered thunderstorms also have the potential to develop across southern Indiana during the afternoon as well, prompted by an approaching strong cold front. Highs Monday will range from the mid to upper 80s. Showers will end across the south Monday evening. A unseasonably strong cold front will drop south of the Ohio River early Tuesday morning. Cooler temperatures and much lower dewpoints will already be noticeable by dawn Tuesday morning along and north of the Ohio. .LONG TERM (Tuesday through Sunday)... Issued at 254 PM EDT Sun Jul 13 2014 A deep upper low over the Great Lakes at the start of the period will pull off to the northeast but its parent upper trof will remain in place, extending back to the Tennessee Valley. The trof will then get reinforced by a new, weaker, trof coming in from the west, resulting in general upper troffing through the work week. At the surface, high pressure having originated over the Canadian Archipelago will be entering the northern Plains at the start of the long term, build into the Ohio Valley, and then proceed on to the East Coast. This surface high in concert with the upper trof will bring unseasonably cool air into the region. Afternoon readings will peak in the 70s Tuesday and Wednesday, and right around 80 on Thursday. The current forecast highs at the four main climate record sites in central Kentucky are only 0 to 2 degrees warmer than the record cool highs for July 16. Wednesday morning and Thursday morning we'll enjoy temperatures in the 50s. The Wednesday morning forecast is currently 3 to 6 degrees warmer than the record lows, and on Thursday morning is 2 to 7 degrees warmer than the records. Friday into the weekend the upper troffing will relax and we'll be on the west side of the Canadian high so we'll see a moderate return of warmth and moisture. Still, daytime highs will only be in the lower and middle 80s with morning lows in the 60s -- not bad for July. Also, the chances for scattered storms will increase and we could definitely use the rain. The most recent drought analysis shows most of southern Indiana and central Kentucky in the "abnormally dry" category, and local residents have been telling us that things are starting to look dry out there... && .AVIATION (00Z TAF Update)... Issued at 715 PM EDT Sun Jul 13 2014 Scattered thunderstorms have developed along a pre-frontal trof not too far to the north of SDF and LEX. No direct impact on either terminal but likely just close enough to alter approaches, so will initialize both with VCTS. However, the storms have failed to develop a cold pool or do anything to start a southward push anytime soon. Therefore we are hard pressed to include prevailing TSRA this evening, but that will be a last-minute decision before issuance time. Winds have veered westerly and cranked up to 12-15 kt, and that should continue at least an hour or two past sunset. Will keep VCTS in all three terminals for much of the night, as the boundary will be hung up somewhere across Kentucky and an upper-level wave will pass overhead. This remains a fairly low-confidence forecast given how many times expected precip has failed to materialize this season, and the difficulty in timing anything into each of the terminals. Light SW winds and VFR conditions outside of any T-storms overnight. Showers and storms should diminish in coverage near SDF and LEX by mid-morning, but could continue for much of the day in BWG with the effective boundary hung up over southern Kentucky. Timing remains too uncertain to include even a TEMPO for T-storms, so the potential seems best conveyed with VCTS. Prevailing conditions will be VFR outside of storms, with winds gradually becoming more westerly around 10 kt. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........RAS Short Term.....JSD Long Term......13 Aviation.......RAS
Hazardous weather outlook, Jul 13, 3:08 PM EDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 308 PM EDT SUN JUL 13 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 308 PM EDT SUN JUL 13 2014 /208 PM CDT SUN JUL 13 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING OVER SOUTHERN INDIANA AND NORTHERN KENTUCKY. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS LATE THIS AFTERNOON AND EVENING. ANOTHER DISTURBANCE WILL ARRIVE OVERNIGHT...WITH SHOWERS AND THUNDERSTORMS CONTINUING. LOCALIZED HEAVY RAINFALL WITH PONDING OF WATER OR MINOR FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE THREAT FOR THUNDERSTORMS CONTINUES MONDAY WITH HEAVY RAINFALL AND GUSTY WINDS POSSIBLE WITH ANY STORM. STRONGER STORMS MAY BE DEVELOP DURING THE AFTERNOON ACROSS SOUTH CENTRAL KENTUCKY WITH ISOLATED DAMAGING WIND GUSTS POSSIBLE. AN UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION FRIDAY...BRINGING A CHANCE FOR STORMS ACROSS SOUTH CENTRAL KENTUCKY FIRST THERE AND THEN TO THE ALL OF THE OUTLOOK AREA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER OR FLOODING THROUGH TOMORROW. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. JSD/13
In the hours before
Special weather statement, Jul 13, 10:43 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 PM EDT SUN JUL 13 2014
INZ077-090>092-140315-
CLARK IN-FLOYD IN-HARRISON IN-WASHINGTON IN-
1043 PM EDT SUN JUL 13 2014
...STRONG THUNDERSTORM WITH 40 MPH WINDS...
AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF SALEM...AND MOVING EAST AT 35
MPH.
GUSTY WINDS OF UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NEW ALBANY...
JEFFERSONVILLE...
GREENVILLE AND BORDEN...
SCOTTSVILLE AND NAVILLETON...
FLOYDS KNOBS AND CARWOOD...
SAINT JOSEPH AND BENNETTSVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
119 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3844 8561 3839 8564 3836 8564 3832 8566
3829 8569 3827 8574 3829 8578 3828 8583
3827 8584 3838 8621 3855 8614
TIME...MOT...LOC 0243Z 287DEG 32KT 3843 8605
RASSpecial weather statement, Jul 13, 10:55 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 PM EDT SUN JUL 13 2014
KYZ025-028-029-140325-
BULLITT KY-HARDIN KY-MEADE KY-
1055 PM EDT SUN JUL 13 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF VALLEY STATION...AND
MOVING EAST AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SHEPHERDSVILLE...
PITTS POINT...
BEECH GROVE AND BARRALLTON...
BARDSTOWN JUNCTION AND BELMONT...
GAP IN KNOB AND HEBRON ESTATES...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
112 AND 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3789 8559 3781 8605 3796 8606 3800 8594
3802 8592 3807 8579 3809 8572 3808 8568
TIME...MOT...LOC 0256Z 255DEG 27KT 3795 8591
EERSpecial weather statement, Jul 13, 11:00 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 PM EDT SUN JUL 13 2014
INZ090-091-140330-
FLOYD IN-HARRISON IN-
1100 PM EDT SUN JUL 13 2014
...STRONG THUNDERSTORM WITH 40 MPH WINDS TO AFFECT EASTERN HARRISON
AND SOUTHERN FLOYD COUNTIES...
AT 1057 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CORYDON...AND MOVING EAST AT 30 MPH.
GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CORYDON...
BRECKENRIDGE AND NEW MIDDLETOWN...
LANESVILLE AND GEORGETOWN...
LOTTICK CORNER AND EDWARDSVILLE...
BRIDGEPORT AND SUGAR GROVE...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
105 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3827 8583 3823 8585 3820 8589 3816 8591
3812 8590 3810 8591 3819 8622 3837 8615
TIME...MOT...LOC 0300Z 287DEG 26KT 3825 8607
RASSpecial weather statement, Jul 13, 11:08 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1008 PM CDT SUN JUL 13 2014
KYZ024-140340-
BRECKINRIDGE KY-
1008 PM CDT SUN JUL 13 2014
...STRONG THUNDERSTORM WITH 40 MPH WINDS...
AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HARDINSBURG...AND MOVING EAST AT 40 MPH.
GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARDINSBURG...
CLIFTON MILLS AND HARNED...
HENSLEY AND GARFIELD...
BASIN SPRING AND ROSETTA...
BEWLEYVILLE AND CORNERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3786 8660 3788 8660 3789 8659 3792 8631
3780 8615 3773 8620 3770 8659 3785 8661
TIME...MOT...LOC 0308Z 263DEG 33KT 3781 8648
RASSpecial weather statement, Jul 13, 11:26 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1126 PM EDT SUN JUL 13 2014
INZ091-092-KYZ029-030-140355-
BULLITT KY-CLARK IN-FLOYD IN-JEFFERSON KY-
1126 PM EDT SUN JUL 13 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 1123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SHIVELY...AND MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
VALLEY STATION...
ST. MATTHEWS...
SHIVELY...
PLEASURE RIDGE PARK...
OKOLONA...
LOUISVILLE BOWMAN FIELD...
THIXTON AND MOUNT WASHINGTON...
FISHERVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
121 AND 137.
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 6A.
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
10 AND 8.
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
1 AND 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3828 8543 3827 8542 3801 8554 3809 8591
3816 8591 3835 8579
TIME...MOT...LOC 0326Z 286DEG 30KT 3821 8579
EERSpecial weather statement, Jul 13, 11:32 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1132 PM EDT SUN JUL 13 2014
KYZ029-034-038-039-045-140400-
ANDERSON KY-BULLITT KY-NELSON KY-SHELBY KY-SPENCER KY-
1132 PM EDT SUN JUL 13 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 45
MPH WINDS...
AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES WEST OF TAYLORSVILLE...AND MOVING EAST
AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TAYLORSVILLE...
ELK CREEK AND FAIRFIELD...
YODER AND WAKEFIELD...
LITTLE MOUNT AND OLIVE BRANCH...
MOUNT EDEN AND SOUTHVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3791 8511 3792 8512 3791 8513 3792 8560
3808 8557 3808 8555 3810 8547 3816 8511
TIME...MOT...LOC 0332Z 264DEG 34KT 3802 8548
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:16 PM EDT | Special Weather Statement | LMK | Orange | 29 min |
| Jul 13, 9:08 PM EDT | Special Weather Statement | LMK | Clark | 32 min |
| Jul 13, 9:12 PM EDT | Special Weather Statement | LMK | Washington | 28 min |
| Jul 13, 9:32 PM EDT | Special Weather Statement | LMK | Clark | 28 min |
| Jul 13, 10:43 PM EDT | Special Weather Statement | LMK | Floyd | 32 min |
| Jul 13, 11:00 PM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jul 14, 2:13 AM EDT | Special Weather Statement | LMK | Washington | 32 min |
| Jul 14, 6:25 PM EDT | Special Weather Statement | LMK | Dubois | 45 min |
| Jul 14, 7:28 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 32 min |
| Jul 14, 7:37 PM EDT | Special Weather Statement | LMK | Floyd | 33 min |
| Jul 14, 7:42 PM EDT | Special Weather Statement | LMK | Harrison | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.